Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Elevated blood pressure with fluttering feeling under the rib cage. Due to vitamin deficiency? On bisporal for high BP

I have this fluttering feeling under the left rib cage, Blood pressure is elevated 136/86 with a rest pulse rate of 72. I was wondering if this could be a vitamin def or something? I went to bed this evening at 11:00 p.m. and now I m wide awake by 2:00 a.m. I am over weight @ 336 lbs. I have no medical insurance and don t really have the money to go to the doctor I do take BP med called BISPORAL 10 mg.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
After going through history Obesity and hypertension are there symptom which you describe could be a papitation due to fast heart beat or premature heart beats. It occured when you are in sleep it could be spontaneous. your drug belong to beta blocker group ,One should not miss the dose of such drug which may cause palpitation and rebound rise in BP. Suggestion to you would be Salt restricted diet,avoid processed food items,Fatty and high calories food must be curtailed and some kind of physical activity to reduce weight .Discuss with treating doctor if you need any dose adjustment of BP medicine. Avoid alcohol or tobacco in any form if you take? even reduce tea or cofee consumption. I hope you will take care of your health.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor